# SDR AALA20021676

- Difficulty date: November 22, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Loose
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, L2 DOOR OUTSIDE EMERGENCY LIGHT INOPERATIVE.  RESEATED L2 DOOR EMERGENCY LIGHT SOCKET.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
